# SDR MALA976645

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, DENT IN SKIN/STRINGER AT STA 357, LT FUSELAGE, STRINGER 1520.  MAINTENANCE REPAIRED IAW MAL GENERIC EO NR S53057.
